# SDR CALA2024011200087

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 93,015 hours, 20,249 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filler
- Part number: FW61408
- Part serial: HLAG54492
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

R ENG VIBRATION FL370 CRZ FLT 2.9 AMBER REDUC ED PWR W/QRH THEN 2.6 AMBER RGE FOUND 19 OF 22 #2 ENGINE ANNULUS SEALS OUT OF POSITION REF FIM 71-05-808 AND MM 72-31-13-700-801-R00. 22 ANNULUS FILLERS ON AOG. ALSO FOUND #1 BLADE AND #1 ANNULUA FILLER INSTALLED IN # 2 POSITIONS ON THE HUB WITH THE OTHER BLADES AND FILLERS INSTALLED CLEANED AND INSPECTED #2 ENGINE LPC DISK IN ACCORDANCE WITH "AMM TASK 72-31-13-200-802-R00 LPC DISC AND BLADES INSPECTION," NO APPARENT DAMAGE OR DEFECTS NOTED. APPLIED DRY FILM LUBRICANT IN ACCORDANCE WITH "AMM TASK 72-31-13-968-016-R00 LP COMPRESSOR CONSECUTIVELY AFTER. BLADES REMOVED FOR LUBE AND REMAPPING PER PROPULSION ENGINEERING. BLADE INFORMATION SENT TO ENGINEERING FOR REMAPPING. DISC - RE-APPLY THE DRY FILM LUBRICANT AND LOOSE CHOKING PADS (REPAIR FRS5789)," DUE TO NOT MEETING SPECIFIED CRITERIA UNDER PREVIOUS LISTED AMM TASK. ONCE MATERIAL CURED SANDED DOWN TO SMOOTH FINISH REF AMM72-34-10-308-027-R04. ALSO REF LOG PAGE 6785297 REINSTALLED E#2 FAN BLADES REF 72-31-13-404-036-R00 , STILL REQUIRES VIBRATION SURVEY REF 71-00-00-715-327-R03 RAN ENGINE FOR VIBRATION SURVEY TEST 6 PER TASK 71-00-00-715-327-R03 MAX VIB 1.5 AT 1.732 EPR. TEST GOOD. PREVIOUS ACOUSTIC LINER REPAIR AT THE 1 O''CLOCK AND 2 O''CLOCK POSITION MISSING AND OR DEBONDED, AREA COVERS A 3X4" AREA. REFERENCE "AMM TASK 72-34-10-216-001-R04 LP COMPRESSOR CASE INSPECTION" FOR INSPECTION CRITERIA. REMOVED DAMAGED AREA IN ACCORDANCE WITH "AMM TASK 72-34-10-308-027-R04 ATTRITION LINI
